Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Preface to the GRG special issue on quantum gravity
Authors: Nicolai, Hermann; Ellis, George F. R.
Date of Publication (YYYY-MM-DD): 2009-04
Title of Journal: General Relativity and Gravitation
Volume: 41
Issue / Number: 4
Start Page: 673
End Page: 673
Document Type: Article
ID: 442856.0
 
Full text / Content available
Editorial
Authors: Ellis, George F. R.; Nicolai, Hermann
Date of Publication (YYYY-MM-DD): 2008-07-29
Title of Journal: General Relativity and Gravitation
Volume: 40
Issue / Number: 10
Start Page: 2029
End Page: 2029
Document Type: Article
ID: 398406.0
 
Full text / Content available
Editorial on the GRG special issue on dark energy
Authors: Ellis, George F. R.; Nicolai, Hermann; Durrer, Ruth; Maartens, Roy
Date of Publication (YYYY-MM-DD): 2008-02
Title of Journal: General Relativity and Gravitation
Volume: 40
Issue / Number: 2-3
Start Page: 219
End Page: 220
Document Type: Article
ID: 340747.0
 
Full text / Content available
Editorial note: The issue of plagiarism
Authors: Ellis, George F. R.; Nicolai, Hermann
Date of Publication (YYYY-MM-DD): 2007-12
Title of Journal: General Relativity and Gravitation
Volume: 39
Issue / Number: 12
Start Page: 1969
End Page: 1970
Document Type: Article
ID: 334789.0
 
Full text / Content available
Republication of: Perturbations of a cosmological model and angular variations of the microwave background
Authors: Sachs, Rainer K.; Wolfe, A. M.; Ellis, George F. R.; Ehlers, Jürgen; Krasinski, A.
Date of Publication (YYYY-MM-DD): 2007-11
Title of Journal: General Relativity and Gravitation
Volume: 39
Issue / Number: 11
Start Page: 1929
End Page: 1943
Document Type: Article
ID: 335066.0
 
Full text / Content available
On the propagation of jump discontinuities in relativistic cosmology
Authors: van Elst, Henk; Ellis, George F. R.; Schmidt, Bernd G.
Date of Publication (YYYY-MM-DD): 2000-11-15
Title of Journal: Physical Review D
Volume: 62
Issue / Number: 10
Sequence Number of Article: 104023
Document Type: Article
ID: 3212.0
 
Full text / Content available
What do we know about global properties of the universe
Authors: Börner, Gerhard; Buchert, Thomas; Ehlers, Jürgen; Ellis, George F. R.; Hogan, C. J.; Kirshner, R. P.; Press, W. H.; Raffelt, G.; Thielemann, F.-K.; van den Bergh, S.
Place of Publication: New York
Publisher: Wiley
Date of Publication (YYYY-MM-DD): 1997
Document Type: Proceedings
ID: 345249.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.